# SDR 2008FA0000517

- Difficulty date: August 1, 2008
- Submitted: August 6, 2008
- Operation: General aviation
- Aircraft: N119BJ
- Make and model: Diamon DA 42
- Aircraft serial: 42AC045
- Engine: Thielt TAE12501
- System (JASC): 3210 · Main Landing Gear
- Part: Fitting
- Part number: DIN4718ZP
- Condition: Loose
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CIRCLIP THAT SECURES DOWNLOCK PIN IN MLG LEGS HAS BEEN TWISTING OFF RENDERING THIS DOWNLOCK PIN LOOSE ENOUGH TO FALL OUT WHEN GEAR IS RETRACTED, THIS PARTICULAR AC HAD THE AFT SECTION OF THE WHEELWELL DAMAGED DUE TO THE PIN HANGING HALF WAY OUT AND CONTACT THROUGH THE LAMINATE.  THIS PIN SHOULD BE SECURED WITH SOMETHING THAT IS PERMANENT LIKE A COTTER PIN OR SAFETY WIRE.  THIS PROBLEM WAS DISCOVERED ON A PILOTS PRE-FLIGHT.  (K)
